and'or will an 80% lidocaine product cause a false positive urine analysis for cocaine?
Thanks for writing to us.
No, Lidocaine ointment 5% will not cause a false positive for cocaine.
Hope this helps. Let me know if you have other concerns.
You was given Rocephin and lidocaine I.M. so you had the numb ness of the tongue , lips, and throat is there.
The numbness is not the side effect of the lidocaine , it is the effect of the drug. As it is given I.M.the effect may last for longer time . how...
Thanks for asking the query,
Take an antiallergic drug under the prescription of your Physician.
At home take lukewarm saline and antiseptic mouthwash rinses.
Also take a painkiller.
I am dentist, and I would like to inquire about the effect of lidocaine when a patient has liver disease. Lidocaine is metabolized by liver, and with liver dysfunction, half-life of Lidocaine will be prolonged. Will that lead to Lidocaine toxicity or other systemic condition?
Thanks for your query
I appreciate your concern for the safety of Lidocaine in a patient with liver disease.
Lignocaine clearance is reduced in patients with liver disease and appears to be a sensitive index of liver dysfunction.
The average elimination half-life of Lidocaine may be...
Do I just have Kaiser put it in my log not to give me this Lidocaine? The dentist says his anesthetics are not a problem as they are small and local and do not get into the bloodstream. Thanks. Judy
It is unlikely that lidocaine ointment is causing any such side effects, because on applying ointments, very little drug is absorbed into the bloodstream. Dizziness on lying down and turning your head is most likely due to cervical neuropathy or may be lithium related. Hope you are...
Thank for asking to HCM
The short course of general anesthesia of course induces euphoria confessional state of mind, but that does not last long, it happen immediately as soon as patient comes out of the sedative effect, and vanishes within couple of hours, if this is not the case with her...
With your query, it is not common to feel sleepy after extraction. I think your son might be tired thats it nothing to worry about it. wait and see if he still feels sleepy after 2 days then visit your doctor. for an 44kgs boy two shots of lidocaine would cause any harm unless he is allergic...
i will not advise you for that,firstly its temporary i.e.max 30 minutes.she should have good vegeterian protien diet,plenty of fluids,fruits and vegetable.as far drugs she can L carnitine 500mg 3-4 times a day for 2-3 weeks.. take safe analgesic like paracetamol on s.o.s. basis.
wish you good...
After the second stem cell procedure, the pain tripled in severity and the physician instructed me to take three Motrin three times daily. After no relief in pain, he told me to increase the dosage to six Motrin three times daily, but again no relief. During the adipose tissue harvesting, he had an observer present who later left with some of my stem cells, but without my then knowledge or permission. In addition, I see that lidocaine from Hospira that was used might be part of a lot that was infiltrated during manufacture with metallic particles that could lodge in injection sites or be carried to other sites and cause severe pain, stroke, or other adverse effects.
I have been complaining about increasing pain at all injection sites (knee, tibia, sole of foot), but have not had any success with resolving the issue. I did receive notice that Hospira manufactured the Lidocaine, there was no record of the lot number and that the facility did not receive a notice that they were part of a recall. I was a self pay patient and all is far worse following my August 2014 treatment than I was before treatment. The doctor said that he is sorry he couldn't help me and has me talking to a nurse who I have not heard from in two weeks. I recented made an appointment with an orthopedist at a nearby tertiary hospital who spent 8 minutes with me. He asked me to tell him what the problem was, never looked at my knee, took new xrays to the tune of $1100 and then stated that he would not operate on my knee. He told me that he was going to have me see another doctor who specialized in spinal surgery (I have a 22 degree curve that does not cause pain). The office staff was not alerted to this when I asked immediately after and told me that I would be called back. This was over two months ago and I am still waiting. I have a consultation with another doctor in June for evaluation for a TJR, but am now using a cane, walker and almost ready for a wheelchair. Before the last stem cell treatment and prp I still was walking without much pain so my hypothesis is that something in the lidocaine must have initiated the pain since every spot injected hurt and continued to and even resulted in a ruptured quadracepts tendon where injected when he tried to "even up" my posture. I will be calling Hospira to find out whether the bad lots of lidocaine were purchased by the facility that I had the procedure done at and take it from there. What is your perspective of my situation?